# SDR SWAA2022022495954

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH Z ANGLE HAS AREA OF CORROSION ; WITH SCRATCHES AND GOUGES FROM BS 500A TO BS 500D RBL 22. / REMOVED CORROSION ;SNATCHES AND GOUGES FROM FWD CARGO R/H Z-ANGLE;STA 500A TO 500D; RBL22;MATERIAL ORIGINAL .040' REMAINING 0.034' MAT.LOSS 0.006' FOUND OUT LIMITS AND INSTALLED NEW 'Z' CHANNEL (ANGLE) P/N BAC1496-444 7075-T6 IAW B737-700 SRM 53-00-53-2R-5 REPAIR #5 AND RESTORED FINISH.
